# SDR SWAA2025042205657

- Difficulty date: March 15, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 57,899 hours, 35,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 927 TO BS 947.5 BL 0 WL 208.1 AT AFT GALLEY AREA.   REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 927 TO BS 947.5 BL 0 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9; DWG 147A5400; SHEET 22; REV-.
